Fexet 120mg Tablet

Fexet 120mg Tablet

Fexet 120mg Tablet

Fexet 120mg Tablet

429.00

In stock

429.00


Pack Size: 20’s


Composition : Fexofenadine


Pharmaceutical form: Tablet


Brand Name: [button link=”https://www.almishkat.pk/” color=”red” newwindow=”yes”]GETZ [/button]


 

Description

Fexet 120mg Tablet

Fexet 120mg Tablet ,Each film-coated tablet contains: Active: Fexofenadine HCl USP…………………………………………….120mg Fexet 120mg Tablet ,Inactive: Corn starch, Microcrystalline cellulose (Avicel PH 101), Microcrystalline cellulose (Avicel PH 102), Croscarmellose Sodium, Magnesium stearate, Hydroxy Propyl Methyl Cellulose 5 CPs, Titanium dioxide, Propylene glycol. INDICATIONS ofFexet 120mg Tablet Seasonal allergic rhinitis includes sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes. – Chronic idiopathic urticaria. DOSAGE AND ADMINISTRATION : Seasonal allergic rhinitis: – Adults and children 12 years or older: 60mg of Fexofenadine HCl twice daily, or 120mg of Fexofenadine HCl once daily. – Children from 6 to 11 years: 30mg of Fexofenadine HCl twice daily. Chronic idiopathic urticaria: – Adults and children 12 years or older: 180mg of Fexofenadine HCl once daily. – Children from 6 to 11 years: 30mg of Fexet 120mg Tablet twice daily. Dosage in renal insufficiency: – Adults: In patients with decreased renal function the recommended dose of Fexofenadine HCl is 60mg once daily as the starting dose. – Pediatrics: In pediatric patients with decreased renal function the recommended dose of Fexofenadine HCl is 30mg once daily as the starting dose. Dosage may be adjusted according to age and symptoms

Uses

It is used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching.

Side Effects

Cough, fever, or stomach upset may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has prescribed this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

When not to use

Patients with severe renal impairment

Reviews

There are no reviews yet.


Be the first to review “Fexet 120mg Tablet”

has been added to your cart:
Checkout